MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3; STOPCOCK, I.V. SET
Catalog Number MC33688
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One (1) photo was shared by the customer, where the top of the microclave is observed to be broken, and a section of the seal is shown.One (1) used list# mc33688, 4" connected to a used, trifuse ext set were returned for evaluation.As received the one of the claves was observed to be broken.The missing piece was not returned for evaluation, however a breach marks on the broken section was confirmed.No additional damage or anomalies were observed.The broken microclave was dissembled and an unknown dry solution outside the body and a parting coring on the seal was confirmed.A crack outside other 2 microclaves was observed.Complaint of one of the claves found to be broken can be confirmed.The probable cause of the partial coring is due to an incompatible mating device during use, this led to an outside leak on the microclave, causing degradation of material coming the lipids in contact with the plastic, facilitating the break due to an unintentional twisting force during use.Lot history review could not be conducted because no lot number(s) was/were identified.
 
Event or Problem Description
The event involved a 4" smallbore quadfuse ext set w/4 microclave® clear, 3 check valves, 4 clamps (3 white, red), rotating luer where the customer reported that during bed bath, clave of one of patient's medications found to be broken and draining into the bed.There was patient involvement, however, harm was not reported as a consequence of this event.

Brand Name
4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21698175
Report Number9617594-2025-00556
Device Sequence Number18496726
Product Code FMG
UDI-Device Identifier00887709064379
UDI-Public00887709064379
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33688
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown